Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sweating, stomach disturbance after taking Methycobal. How long will this effect remain?

Sir, I had taken the injection for methycobal 500mcg and it is giving me side effect like sweating, stomach disturb and it appears to me as if I am not fit. My age is 70+, this is my first injection and i am not taking any other medicine, so how long will remain this effect, I mean how much time it takes to nullify the effect of this injection.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Methycobol is a neuro active form of Vitamin B12, This a natural food substance and generally very low in side-effects. This is usually given for nerve conditions, you do not mention why your doctor gave it, is it not possible that your symptoms are due to the condition he is treating you for?. If it is from the injection the symptoms should not last longer than 4 to 5 days.
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor